# SDR 98UAL900543

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044424
- Condition: Malfunctioned
- Location: Apu
- Component: Alliedsignal, 27044424
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU WILL NOT START IN EITHER ELECTRICAL OR PNEUMATIC START MODE. *S/D* REMOVED AND REPLACED APU BATTERY CHARGER.  PROBLEM PERSISTED.  FOUND APU STARTER DAMAGED.  REPLACED ELECTRIC STARTER (P/N 2704442-4) AND CLUTCH ASSEMBLY.  OPERATIONALLY CHECKED NORMAL.  SUSPECT CAUSE RELATED TO BOEING SERVICE RELATED PROBLEM (SRP) 777-SRP-49-0028 AND SERVICE BULLETIN 777-24-0024.
